# SDR DALA2016041502928

- Difficulty date: March 22, 2014
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 74,747 hours, 33,915 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL CORROSION SPOTS, 5 E/A ON DIFFERENT PARTS OF THE NLG BAY, SIDE PANEL. THE CORROSION REMOVED IAW SRM AND REPAIR ACCOMPLISHED IAW 522877-14, SECTION I.
